欢迎进入兰州大学数学与统计学院

马闪

兰州大学数学与统计学院     副教授   马闪

研究方向
个人简历
Education:
09/2002-06/2007   Ph.D., School of Mathematics and Statistics, Lanzhou University, China
Dissertation: The Existence of Uniform Attractors for Infinite Dimensional
Non-autonomous Dynamical Systems
Supervisor: Prof. Chengkui Zhong
09/2000-06/2002   B.S., School of Mathematics and Information Science, Xinyang Normal University,    China
Appointments: 
05/2010-present   Associate Professor, School of Mathematics and Statistics, Lanzhou University, China
07/2007-05/2010  Lecturer, School of Mathematics and Statistics, Lanzhou University, China
01/2010-10/2012  Postdoctoral Associate, Department of Mathematics, Nanjing University, China
教学及指导学生情况
Teaching:
Nonlinear Functional Analysis, Partial Differential Equations, Real Analysis
发表论文及专著
[1] Shan Ma and Chengkui Zhong  (2007), The attractors for weakly damped non-autonomous hyperbolic equations with a new class of external forces, Discrete Contin. Dyn. Syst. 18, no. 1, 53–70.
[2] Shan Ma, Xiyou Cheng, Hongtao Li  (2008),  Attractors for non-autonomous wave equations with a new class of external forces, J. Math. Anal. Appl. 337, no. 2, 808–820.
[3] Shan Ma, Chengkui Zhong and Haitao Song (2009), Attractors for nonautonomous 2D Navier-Stokes equations with less regular symbols, Nonlinear Anal. 71, no. 9, 4215–4222.
[4] Xiyou Cheng, Shan Ma (2008), Existence of three nontrivial solutions for elliptic systems with critical exponents and weights, Nonlinear Anal. 69, no. 10, 3537–3548.
[5] Haitao Song, Shan Ma, Chengkui Zhong (2009),  Attractors of non-autonomous reaction-diffusion equations, Nonlinearity 22, no. 3, 667–681.
[6] Shan Ma, Hongtao Li (2012), Global Attractors for Weighted p-Laplacian Equations with Boundary Degeneracy, J. Math. Phys. 53, 012701, 8pp.
[7] Hongtao Li, Shan Ma (2012), Asymptotic Behavior of a Class of Degenerate Parabolic Equations, Abstract and Applied Analysis, Volume 2012, Article ID 673605, 15 pages.
[8] Bo You and Shan Ma (2013), Global attractors for three dimensional viscous primitive equations of large-scale atmosphere in log-pressure coordinates, Volume 2013, Article ID 758730, 16 pages.
Advising
项目成果
1. The long-time behavior of nonlinear degenerate evolutionary equations (11201203), supported by National Natural Science foundation of China , 01/2013-12/2015.
2. The Asymptotic behavior of a class of strong degenerate partial differential equations (lzujbky-2013-9), supported by the Fundamental Research Funds for the Central Universities, 01/2013-06/2014.
3. The existence and dimension of the global attractors for non-autonomous dynamical systems (10826076), supported by National Natural Science foundation of China , 01/2009-12/2009. 
4. The long-time behavior of some evolutionary equations with less regular external force (lzujbky-2009-50), supported by the Fundamental Research Funds for the Central Universities, 01/2010-12/2010.
5. The existence and the dimension of the attractors for non-autonomous evolutionary equations (LZULL200803), supported by the Fundamental Research Fund for Physics and Mathematics of Lanzhou University, 09/2008-09/2010.
6. Long-time behavior of solutions of evolutionary equations with less regular forcing term, supported by  China Postdoctoral Science Foundation, 06/2010-12/2012.
荣誉、获奖
社会工作
其它信息
Master Students:
Ruijuan Peng (2011), Qinquan Chang (2012), Helong Lu (2013)

作者:马闪